MathSciNet Relay Station
MathSciNet bibliographic data
MR1854254 26D10 (49N60 60E15)
Carlen, E. A.; Kerce, C. On the cases of equality in Bobkov's inequality and Gaussian rearrangement. Calc. Var. Partial Differential Equations 13 (2001), no. 1, 1–18.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement